Poll: What side effects did you experince while on Epistane/Epidrol/Havoc?
- 05-30-2008, 06:45 PM
- 05-30-2008, 06:48 PM
- 05-30-2008, 09:06 PM
Again, where is the "None" option??Evolutionary Muse - Inspire to Evolve
Flawless Skin Couture - We give you the tools to make you Flawless
05-30-2008, 09:43 PM
05-30-2008, 10:38 PM
05-30-2008, 10:38 PM
05-30-2008, 10:54 PM
Joint pain. The compound was excessively dry for me. Although strength gains were pretty good, I put on minimal muscle mass due to the dry nature of epi.
06-16-2008, 05:21 AM
06-16-2008, 09:21 AM
06-19-2008, 10:43 AM
06-19-2008, 04:11 PM
06-19-2008, 05:47 PM
Epi gave me acid reflux. Had to take Prilosec on pulse days. Epi also gave me 20 pounds in 2 1/2 months! Nice trade off for me. Will try pulse cycle again in the fall.
06-20-2008, 12:19 AM
06-20-2008, 11:42 AM
I just opened a thread looking for help on my sides but Libido was just destroyed on this roid. I think I went 4 straight days without an erection and when it was time to play with the wife I was failing miserably (sic) . I ran Havoc alone (well i ran it with DHEA and Cycle support). On my first week of PCT and I see the improvements already but this side effect was just to much to handle for me. Scares me not to function well down there. Other sides I got was minimal hair loss, back pumps were minimal, but my shin pumps were just brutal. I work in the city so I walk 4 blocks to my building...there were times I had to rest for 2 minutes until I could walk again. I drank a lot of water too. Just hits me hard there. I took Epistane in January and I didn;t have these side effects. Havoc must be a little stronger (i kknow it's the same).
The strength gains were incredible. Went from 315 for 4 to 315 for 10. Shoulders went way up and I just got all around bigger (gained 12 pounds I believe). I have 8 more bottles of this stuff and I need to be smarter next time I run it...adding in test should help me out.
06-20-2008, 11:46 AM
pulsed 8 weeks going up to 50mg 3x a week
no sides at all
Mostly answered PM's
Don't post on my profile, I don't read that stuff, PM me instead
<------ Hard to believe, but I wasn't on any anabolics in the avatar shot
06-20-2008, 12:51 PM
Headaches, really bad headaches.
I planned on running a 4 week ED cycle. I'm just finishing week two at 20mg ED and the headaches are bad enough for me to consider calling it quits. I can't imagine what week 3 at 30mg would be like. I've had them slight at day 2 at 10mg, and they just kept getting worse. My calories are high (3000-3500), I'm taking CS and Hawthorn berry ED, putting down plenty of water, and I'm training well. I hate to have to stop because I am actually starting to see results. I guess there's something about Epidrol my body does't like, so I guess I'll be starting PCT.
06-20-2008, 12:54 PM
Yeah I get a little hair loss but I am prone to it. It will only aggravate something that is going to happen anyways. But it does speed it up.
I can't complain though considering the fact that I get NO other side effects from it. I like saying that too because when I do sometimes it brings back memories of me feeling like death taking M1T! ::shivers::
06-21-2008, 02:54 PM
06-22-2008, 05:07 PM
When did most of you guys start noticing dramatic strength gains? I'm on just started my third week yesterday and haven't noticed much at 40mgs.
06-22-2008, 07:42 PM
I didnt get anything too crazy.
Back pumps, sure, and whoever posted the testicle cramps, i had a couple of those too.
like someone flicking me in the ball, lol.
06-23-2008, 10:23 AM
Good luck on your cycle. Keep us posted on your gains.
06-23-2008, 09:43 PM
06-24-2008, 06:07 PM
Good to hear Knox. With your lean body mass, you probably needed 40 or 50 mg to really hit the sweet spot. Keep us posted on your progress.
06-24-2008, 06:52 PM
06-24-2008, 07:03 PM
07-03-2008, 09:37 AM
07-03-2008, 12:44 PM
07-10-2008, 07:01 PM
07-12-2008, 10:46 AM
On my second week of pulsing, no sides working from 10mg's to 20mg's.
However now I'm up to 30mg's I'm getting a slight head ache on off days?
However this could be down to anything so not 100% it's the epi. Probably up my water intake and see whats happens?
On the whole I'm finding it a great mild compound so far :-)
07-12-2008, 11:26 AM
Similar Forum Threads
- By elit3keraed in forum Cycle InfoReplies: 2Last Post: 01-16-2010, 08:53 PM
- By imsohuge69 in forum AnabolicsReplies: 1Last Post: 07-05-2009, 09:58 PM
- By corsaking in forum AnabolicsReplies: 0Last Post: 05-16-2009, 05:03 AM
- By 0o0o0o in forum AnabolicsReplies: 35Last Post: 04-02-2009, 10:45 PM
- By mastaclue00 in forum AnabolicsReplies: 7Last Post: 02-27-2008, 11:26 AM